Skip to Main content Skip to Navigation
Journal articles

Low regularity solutions for the two-dimensional ''rigid body + incompressible Euler" system.

Abstract : In this note we consider the motion of a solid body in a two dimensional incompressible perfect fluid. We prove the global existence of solutions in the case where the initial vorticity belongs to $L^p$ with $p>1$ and is compactly supported. We do not assume that the energy is finite.
Document type :
Journal articles
Complete list of metadata

Cited literature [9 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00682976
Contributor : Franck Sueur <>
Submitted on : Tuesday, March 27, 2012 - 2:22:18 PM
Last modification on : Wednesday, December 9, 2020 - 3:44:41 AM
Long-term archiving on: : Thursday, June 28, 2012 - 2:33:24 AM

Files

1-2Sechs.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00682976, version 1
  • ARXIV : 1203.5988

Citation

Olivier Glass, Franck Sueur. Low regularity solutions for the two-dimensional ''rigid body + incompressible Euler" system.. Differential and integral equations, Khayyam Publishing, 2014, 27 (7-8), pp.625-642. ⟨hal-00682976⟩

Share

Metrics

Record views

324

Files downloads

140